Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bárány, I. and Yuan, L. 2014. Volumes of Convex Lattice Polytopes and A Question of V. I. Arnold. Acta Mathematica Hungarica, Vol. 144, Issue. 1, p. 119.

    Bárány, Imre 2012. On a question of V. I. Arnol’d. Acta Mathematica Hungarica, Vol. 137, Issue. 1-2, p. 72.

    Dumitrescu, Adrian and Jiang, Minghui 2012. Minimum-Perimeter Intersecting Polygons. Algorithmica, Vol. 63, Issue. 3, p. 602.

    Shparlinski, Igor E. 2012. Modular hyperbolas. Japanese Journal of Mathematics, Vol. 7, Issue. 2, p. 235.

    Liu, Heling and Zong, Chuanming 2011. On the classification of convex lattice polytopes. Advances in Geometry, Vol. 11, Issue. 4,

    Schicho, Josef 2003. Simplification of surface parametrizations—a lattice polygon approach. Journal of Symbolic Computation, Vol. 36, Issue. 3-4, p. 535.

    Bárány, I. 1995. The limit shape of convex lattice polygons. Discrete & Computational Geometry, Vol. 13, Issue. 3-4, p. 279.

  • Combinatorics, Probability and Computing, Volume 1, Issue 4
  • December 1992, pp. 295-302

On the Number of Convex Lattice Polygons

  • Imre Bárány (a1) and János Pach (a2)
  • DOI:
  • Published online: 01 September 2008

We prove that there are at most {cA1/3} different lattice polygons of area A. This improves a result of V. I. Arnol'd.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]G. E. Andrews (1965) A lower bound for the volumes of strictly convex bodies with many boundary points. Trans. Amer. Math. Soc. 106 270279.

[5]G. Rademacher (1973) Topics in Analytic Number Theory, Springer.

[7]W. Schmidt (1985) Integer points on curves and surfaces. Monatshefte Math. 99 4582.

[8]G. Szekeres (1951) On the theory of partitions. Quarterly J. Math. Oxford, Second Series 2 85108.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Combinatorics, Probability and Computing
  • ISSN: 0963-5483
  • EISSN: 1469-2163
  • URL: /core/journals/combinatorics-probability-and-computing
Please enter your name
Please enter a valid email address
Who would you like to send this to? *